# SDR DL733981004

- Difficulty date: May 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302WA
- Make and model: Boeing 737347
- Aircraft serial: 23182
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545772188
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN AT THE BLADE SEAL FUSELAGE INTERFACE WAS FOUND TO HAVE AN EXISTING REPAIR (REF 5-72770-3).  WEAR WAS FOUND FWD OF THE REPAIR.  REPAIRED PER ERA 331664-14.
